Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does asthma causes tightness in the chest when one breathe?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 12241 Questions
Question
Does asthma causes tightness in the chest when one breathe? The tightness in the chest began after taking Xiidra but has not subsided in the past 12 hours.. Tightness is more when I move or take deep breaths...
Posted Sat, 2 Dec 2017 in Lung and Chest disorders
 
 
Answered by Dr. Kaushal Bhavsar 1 hour later
Brief Answer:
Yes, asthma cause tightness in chest.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.. Yes, asthma can cause tightness in chest.
Xidraa is lifitegrast ophthalmic solution. It is used for dry eyes.
If you are allergic to it then it can cause allergic reaction like asthma and gives tightness in chest.
But honestly speaking, possibility of this is very less.
Please let me know
1. Have you used this eye drops before?
2. Do you have any allergies?
Please reply me answers of above asked questions, so that I can guide you better. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor